# SDR RAIA00210253

- Difficulty date: September 13, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 17,074 hours, 16,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lav
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE LIGHT ILLUMINATED IN-FLIGHT AND EXTINGUISHED A FEW MINUTES LATER.   MAINTENANCE INSPECTED CABIN AND LAV AREA FOR SMOKE - NONE NOTED.  COULD NOT DUPLICATE SMOKE WARNING.
